# SDR SIMA201021401

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 15,721 hours, 11,587 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Part number: MR10022NAA
- Part serial: E0803845
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE FORWARD CABIN PERSONAL BREATHING EQUIPMENT HAD LOST ITS VACUUM SEAL.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD CABIN PERSONAL BREATHING EQUIPMENT AS REQUIRED AND IN REFERENCE EO CR-2500-080R1.  THE AIRCRAFT WAS RETURNED TO SERVICE.
